# SDR CA121220001

- Difficulty date: December 1, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Aerosp ATR 42-300
- Aircraft time: 28,021 hours
- Engine: Pwa PW120
- Propeller: Hamstd 14SF5
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Oil System
- Condition: Low Pressure
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING CLIMB THE CREW RECEIVED AN INDICATION OF LOW OIL PRESSURE ON THE NR 1 ENGINE AND A CCAS WARNING.  THE CREW CONDUCTED AN IN-FLIGHT SHUTDOWN AND DIVERTED BACK TO DEPARTURE. THE ACFT LANDED WITHOUT INCIDENT. GROUND CREW FOUND HEAVILY CONTAMINATED TURBO MACHINE OIL FILTER. ALSO HP ROTOR WAS SEIZED. ENGINE WAS REMOVED AND SENT TO VECTOR AEROSPACE FOR INVESTIGATION AND REPAIR.
